Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hair loss is increased, after i stop taking the medicine rumon from bangladesh...im23 years old...i belong oily skin suffering from hair fall... i ve consulted e\with a doctor of cosmetic surgery centre.. she prescribed me some medicine and shampoo s nd conditioner ... i hv maintained her prescription for 18months... after stopping my medicine.. my hair fall becomes 20 per time...that means regular 200... im using shampoo as like as before... wt should i do now?
Asked On : Sun, 7 Aug 2011
Answers:  4 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Thanks for contacting hcm dear Rumon,
It would be very easy for me to suggest once i now what all medicines you are using and what is your job profile like?
If after stopping the medicines your hair fall has grown tremenndously, you should go and see her again and ask her if hair transplant would work.
In patients having complaints similar to yours, we at our centre in mohali have done many hair transplant ans most of them are happy with the results
there are some laser therapies too that work to increase the blood therapy of the scalp.
and worrying for your hair would not decrease you problem, so just dont take the stress of hair loss if you want them:)
Answered: Thu, 17 May 2012
I find this answer helpful
  User's Response
if you have seriously hair problem it means you have something health ailment .take proper diet it help you decrease hair loss.along with this you have to take some medicine . try homoeopathic medicine it really use only herbal shampoo.
thanks fr using HCM
Answered: Sun, 7 Aug 2011
General & Family Physician Dr. Phaneendra's  Response
For Hair Loss- Do not comb your Hair vigorously. Use Baby Shampoo. Take B-complex and Vit-E ,Iron Daily. See a preperation Of Ferros Sulphate with Folic acid, as Iron is not absorbed without Folic Acid,which acts as a acatalyst.Dont worry Much ,as it worsens the situation.
Answered: Wed, 17 Aug 2011
I find this answer helpful
  User's Response
Ask you cosemtic surgery doctor for Finasteride prescription and take full counseling before you start using.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor